# SDR 97ZZZM694

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A089
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 7239410001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ONE EMERGENCY OVERHEAD LIGHT WAS FOUND INOP AND ONE FLOOR EXIT LIGHT LENS COVER WAS FOUND TO BE MISSING.  MAINTENANCE RELAMPED OVERHEAD LIGHT P/N 1317, REPLACED FLOOR EXIT COVER.  OPS CHECK GOOD.  REFERENCE MALA975441.
